# SDR QXEA200400189

- Difficulty date: March 3, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 6,012 hours, 4,579 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0026
- Condition: Failed
- Location: Lt Wing
- Part time: 5,674 hours, 4,357 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ELP - FLIGHT 4011 - DURING DESCENT THE CREW ATTEMPTED TO EXTEND THE FLIGHT SPOILERS.  FELT A ROCKING MOTION AS IF THE SPOILERS MAY HAVE INITIALLY EXTENDED ASYMMETRICALLY.  THE O/B SPOILERONS AND THE O/B FLT SPOILERS CAUTION MESSAGES APPEARED.  THE INBOARD SPOILERS WORKED OK AND UPON LANDING, THE GROUND SPOILERS WORKED NORMALLY.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE LEFT OUTBOARD MULTI FUNCTION SPOILER PCU.  THE OPERATIONAL AND LEAK CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
